Adaptive varying-coefficient linear models for stochastic processes: asymptotic theory
Zudi Lu,
Dag Tjøstheim and
Qiwei Yao
LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library
Abstract:
We have established the asymptotic theory for the estimation of adaptive varying-coe�cient linear models. More speci�cally we have shown that the estimator for the global index parameter is root-n consistent without imposing, as a prerequisite, that the estimator is within n
Keywords: adaptive varying-coe�cient model; mixing; asymptotic normality; index parameter; root-n consistency; uniform convergence. (search for similar items in EconPapers)
JEL-codes: C1 (search for similar items in EconPapers)
Date: 2007-01
References: Add references at CitEc
Citations: View citations in EconPapers (9)
Published in Statistica Sinica, January, 2007, 17(1), pp. 177-198. ISSN: 1017-0405
Downloads: (external link)
http://eprints.lse.ac.uk/5411/ Open access version. (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ehl:lserod:5411
Access Statistics for this paper
More papers in LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library LSE Library Portugal Street London, WC2A 2HD, U.K.. Contact information at EDIRC.
Bibliographic data for series maintained by LSERO Manager ().